×

zbMATH — the first resource for mathematics

Some minimal group topologies are precompact. (English) Zbl 0343.22001

MSC:
22A05 Structure of general topological groups
54D25 “\(P\)-minimal” and “\(P\)-closed” spaces
22C05 Compact groups
54D30 Compactness
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Banaschewski, B.: Minimal topological algebras. Math. Ann.211, 107-114 (1974) · Zbl 0282.46045 · doi:10.1007/BF01344165
[2] Bourbaki, N.: Elements de mathematique. Paris: Hermann · Zbl 0165.56403
[3] Dikranjan, D.: Minimal precompact topologies in rings. Ann. de l’Univ. de Sofia, Fac. des Math.67, 391-397 (1972-1973)
[4] Doïtchinov, D.: Produits de groupes topologique minimaux. Bull. Soc. math., 2e serie96, 59-64 (1972) · Zbl 0236.22002
[5] Prodanov, Iv.: Precompact minimal group topologies andp-adic numbers. Ann. de l’Univ. de Sofia, Fac. des Math.66, 249-266 (1971-1972)
[6] Prodanov, Iv.: Minimal compact representations of algebras. Ann. de l’Univ. de Sofia, Fac. des Math.67, 507-542 (1972-1973)
[7] Prodanov, Iv.: Precompact minimal topologies on Abelian groups. Comptes Rendus de l’acad’ Bulg. de Sc.26, 1287-1288 (1973) · Zbl 0323.22004
[8] Stephenson, R.M.: Minimal topological groups. Math. Ann.192, 193-195 (1971) · Zbl 0211.34801 · doi:10.1007/BF02052870
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.